# SDR CALA2017100903552

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 83,115 hours, 14,813 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070015002
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY FLASHLIGHT HOLDER CRACKED.  REPLACED & RESEALED THE EMERGENCY FLASHLIGHT HOLDER ASSY.
